Ok I been on ortho tri-cyclen lo for about 3 years now and I always seem to ge my period on a wednesday but last month I got it on a monday and this month I got it today (sunday) ...Can anyone tell me why this is happeing and if it normal!
I have been on ortho tricyclen for about 4 years now. A few months ago, I had the same problem. I always start my period on wednesdays. For some reason, one month I started on friday! I was freaking out!! I asked my doc why that happened, and she said that as long as you start when you are taking your placebos, you are fine. If you start your period on an active pill, then that is an idication that something is wrong. I would say you are fine. Have you been taking your pills at the same time?
Yes I been taking them around 10 some nights 11 at night..And I took my last active pill lastnight and this morning I saw a lil blood nothing crazy. But I was just a lil scared cuz this just started to come early last month and its somthing tht hasent happened be4.
Well, I am glad you posted this, because my period seems to be a little off this month! Like I said earlier, mine usually starts on wed, but I noticed when I was at work on friday, I had some brown (dried blood) like you get when you first start and end your period. This caught me a little off guard because I wasn't expecting anything until later. I have never had the brown stuff when I have been on active pills. I haven't missed any and I have taken mine at the same time. I only noticed the brown stuff when I went to the br and wiped..It wasn't ever in my underwear. Then, just a few moments ago, I went to the br and it looks like I have started my period! It is a little dark, but mine usually starts off that way. I don't know what has caused it, except that I just recently lost 40 pounds..However I would think the pill would be more of a regulator. I don't know! According to my doc though, as long as you start bleeding on the placebos at anytime during that whole week you are fine. I am really not sure what causes periods to be off by a few days when you are on the pill though...Does anyone else know??
No, I don't wouldn't begin to think so if you have taken your pills at the same time and haven't missed any. Based on what you are saying and what I have said I wouldn't think we would be. Please keep me updated. Have you gone thru a mental checklist to see if anything you have been doing recently could have affected your cycle. The only thing, like I said earlier with me is that I have lost weight..I would have thought that it would have affected me sooner tho! I don't know.